# SDR YENA20141209272

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 36,019 hours, 12,102 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: C16221WB01
- Part serial: C16221005124
- Condition: Failed
- Part time: 37,988 hours, 12,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO ISIS STANDBY INST FAILED, DISPLAYING OUT OF ORDER 8200, 0000, 0000, NO OTHER INDICATIONS.  R & R ISIS STBY INDICATOR IAW AMM 34-22-25 ACCOMPLISHED BITE CHECK WITH NO DEFECTS NOTED ACFT, OK TO CONTINUE SERVICE.
